# SDR CALA2020011900189

- Difficulty date: January 16, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3311
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK P/R GOUGE IN LEFT FUSE SKIN APPROX STA 1075 FWD OF APU CUT OUT. REF NRS 2664N1125 DAMAGE AT LT FUSE SKIN AT STA 1075 FOUND TO BE OUT OF LIMITS DEPTH .008 W.269 L.837 GOUGE F5081 REPAIRED USING 2024 T3 .080 LOT NR EL-6205/113210 FILLER AND 2024T3.090 LOT NR EL-6206 /105576 DOUBLER IAW SRM 53-80-01 REPAIR FIG 202. WORK PERFORMED, ENTERED. DAMAGE AT LT FUSE SKIN AT STA 1075 FOUND TO BE OUT OF LIMITS DEPTH .008 W.269 L.837 GOUGE F5081 REPAIRED USING 2024 T3 .080 LOT NR EL-6205/113210 FILLER AND 2024T3.090 LOT NR EL-62 /105576 DOUBLER IAW SRM 53-80-01 REPAIR FIG 202. WORK PER.
